# SDR QXEA0000266

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Bs 405
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DENT ON RIGHT SIDE OF FUSELAGE, 1 FORWARD OF STATION X405.737 AND APPROXIMATELY 5 BELOW STRINGER 16S.  DENT WITHIN LIMITS DHC 8 SRM 53-00-16, PAGE 2, TABLE 1.  YELLOW DOT APPLIED IAW HORIZON AIR YELLOW DOT PROGRAM, GMM 5-5-0.
